# SDR DALA1022953148

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 22,554 hours, 11,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DENT IN FUSELAGE UNDER DOOR 1L.  TEMPORARY REPAIR ACCOMPLISHED IAW SRM 53-00-11, FIG 219 TIME LIMITED TO 3000 FLIGHT CYCLES.
